# SDR UPS04842145

- Difficulty date: February 26, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 57519451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO PIT AT FS 980 BULKHEAD LWR ATTACH ANGLE CRACKED ABOVE LONG 36.  REMOVED ANGLE IAW DC8 SRM 51-1-20D & 51-3-0.  REMOVED & REINSTALLED INTERCOSTAL STA 1000-980, 2 GUSSET AND 2 CLIPS, ATTACH ANGLE EXT FUSELAGE IAW DC8 SRM 51-1-20D, 51-1-21 & 51-3-0.  REC'D, LOCATED AND DRILLED NEW ANGLE AND INSTALLED IAW DC8 SRM 51-1-20D, 51-3-0, AND 51-1-21.
